# SDR CA960619040

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7323 · Turbine Governor
- Part: Micro Switch
- Condition: Failed
- Location: Np Underspd Gov
- Part time: 10,384 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON #1 ENGINE SHUTDOWN, ENGINE OVERTORQUE OCCURRED, ENGINE SHUTDOWN WITH "T" HANDLE. NP UNDERSPEED GOVERNING MICROSWITCH FAILED.
